MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A followup report will be submitted when the evaluation is complete.Patient identifier: complete entry = (b)(6).Patient information: no further patient information was provided.
 
Event or Problem Description
The customer reported a falsely elevated architect lactate dehydrogenase result.Sample id (b)(6) generated 470 and retest of 89 u/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Investigation of the customer's issue included a review of the complaint text, a search for similar complaints, review of manufacturing records and labeling.Return testing was not completed as returns were not available.Review of complaint activity determined that there was normal complaint activity for reagent lot 04431un19.Review of tracking and trending reports did not identify any related trends for the architect lactate dehydrogenase assay.Manufacturing documentation for the assay did not identify any issues associated with the complaint issue.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect lactate dehydrogenase assay was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9119103
Report Number1628664-2019-00635
Device Sequence Number16792275
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Catalogue Number02P56-21
Device Lot Number04431UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2019
Supplement Date Received by Manufacturer12/10/2019
Initial Report FDA Received Date09/25/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000, LIST 02P24-40.; ARCHITECT C4000, LIST 02P24-40.; SERIAL (B)(4).; SERIAL (B)(4).